Real dicompact textures


YILDIZ F. , Brown L. M.

TOPOLOGY AND ITS APPLICATIONS, vol.156, no.11, pp.1970-1984, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 156 Issue: 11
  • Publication Date: 2009
  • Doi Number: 10.1016/j.topol.2009.03.021
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.1970-1984

Abstract

A notion of real compactness for completely biregular bi-T-2 ditopological texture spaces is defined and studied under the name real dicompactness. In particular it is shown that real dicompact spaces are nearly plain *-spaces, and an important characterization is presented. Finally the connection of this work with topological and bitopological real compactness is discussed in a categorical setting. (C) 2009 Elsevier B.V. All rights reserved.